Title

A Bivariate Distribution with Conditional Gamma and its Multivariate Form

Document Type

Article

Publication Date

2014

DOI

10.22237/jmasm/1414814880

Publication Title

Journal of Modern Applied Statistical Methods

Volume

13

Issue

2

Pages

169-184

Abstract

A bivariate distribution whose marginal are gamma and beta prime distribution is introduced. The distribution is derived and the generation of such bivariate sample is shown. Extension of the results are given in the multivariate case under a joint independent component analysis method. Simulated applications are given and they show consistency of our approach. Estimation procedures for the bivariate case are provided.

Original Publication Citation

Sen, S., Lamichhane, R., & Diawara, N. (2014). A bivariate distribution with conditional gamma and its multivariate form. Journal of Modern Applied Statistical Methods, 13(2), 169-184. http://doi.org/10.22237/jmasm/1414814880

ORCID

0000-0002-8403-6793 (Diawara)

Share

COinS